MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH LFIT MORSE TAPER HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH LFIT MORSE TAPER HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Model Number 01-2810
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Ambulation or Postural Difficulties (2544)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
As reported: "right hip revision due to trunnion break.All implants listed below (stem, head, liner, and shell) were explanted.No more information is available per doctor." update: "shell revised to change position.No allegations against liner.".
 
Additional Manufacturer Narrative
Reported event:  an event regarding stem crack/fracture (trunnion break) involving a metal head was reported.  conclusion:  based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event.It was reported that the patient was revised due to trunnion break and the shell was revised to change its position.The femoral head was assembled onto the stem and was revised with the stem.There is no allegation against the femoral head.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
LFIT MORSE TAPER HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10789180
Report Number0002249697-2020-02330
Device Sequence Number2988439
Product Code LWJ
UDI-Device Identifier07613327016154
UDI-Public07613327016154
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K993601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-2810
Device Catalogue Number01-2810
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight110